MENU

You are here

Publications

Export 1637 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
Coclite GM. Control Problems for Systems of Conservation Laws. [Internet]. 2003 . Available from: http://hdl.handle.net/1963/5325
Riva F. A continuous dependence result for a dynamic debonding model in dimension one. SISSA; 2019. Available from: http://preprints.sissa.it/xmlui/handle/1963/35329
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations (Revised version). J. Differential Equations 82 (1989), no. 1, 1-14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/666
Vidossich G. On the continuous dependence of solutions of boundary value problems for ordinary differential equations. J. Differential Equations 82 (1989), no. 1, 1--14 [Internet]. 1989 . Available from: http://hdl.handle.net/1963/633
Tasso E. On the continuity of the trace operator in GSBV (Ω) and GSBD (Ω).; 2018. Available from: http://preprints.sissa.it/handle/1963/35324
Agrachev AA, Lee P. Continuity of optimal control costs and its application to weak KAM theory. Calculus of Variations and Partial Differential Equations. Volume 39, Issue 1, 2010, Pages 213-232 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6459
Erceg M, Michelangeli A. On contact interactions realised as Friedrichs systems.; 2017. Available from: http://preprints.sissa.it/handle/1963/35298
Fiorenza D, Monaco D, Panati G. Construction of Real-Valued Localized Composite Wannier Functions for Insulators. Annales Henri Poincaré [Internet]. 2016 ;17:63–97. Available from: https://doi.org/10.1007/s00023-015-0400-6
Amato S, Bellettini G, Paolini M. Constrained BV functions on double coverings for Plateau's type problems. Adv. Calc. Var. 2015 .
Bressan A, Yuxi Z. Conservative Solutions to a Nonlinear Variational Wave Equation. Comm. Math. Phys. 266 (2006) 471-497 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2184
Fanelli F. Conservation of Geometric Structures for Non-Homogeneous Inviscid Incompressible Fluids. Communications in Partial Differential Equations [Internet]. 2012 ;37:1553-1595. Available from: https://doi.org/10.1080/03605302.2012.698343
Coclite GM, Risebro NH. Conservation laws with time dependent discontinuous coefficients. SIAM J. Math. Anal. 36 (2005) 1293-1309 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1666
Bianchini S, Spinolo L. A connection between viscous profiles and singular ODEs. Rend. Istit. Mat. Univ. Trieste 41 (2009) 35-41 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2555
Catino G, Mazzieri L. Connected Sum Construction for σk-Yamabe Metrics. Journal of Geometric Analysis 23, nr.2 (2013), pages 812-854 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/6441
Agrachev AA, Rizzi L, Silveira P. On conjugate times of LQ optimal control problems. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7227
Cangiani A, Manzini G, Sutton OJ. Conforming and nonconforming virtual element methods for elliptic problems. IMA J. Numer. Anal. [Internet]. 2017 ;37:1317–1354. Available from: https://doi.org/10.1093/imanum/drw036
Mondino A. The Conformal Willmore Functional: A Perturbative Approach. Journal of Geometric Analysis [Internet]. 2013 ;23:764–811. Available from: https://doi.org/10.1007/s12220-011-9263-3
Malchiodi A. Conformal Metrics with Constant Q-Curvature. SIGMA 3 (2007) 120 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2605
Gover RR, Canzani Y, Jakobson D, Ponge R, Malchiodi A. Conformal invariants from nodal sets. I. negative eigenvalues and curvature prescription. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35128
Boarotto F. Conformal Equivalence of 3D Contact Structures on Lie Groups. Journal of Dynamical and Control Systems [Internet]. 2016 ;22:251–283. Available from: https://doi.org/10.1007/s10883-015-9273-8
Lucardesi I, Morandotti M, Scala R, Zucco D. Confinement of dislocations inside a crystal with a prescribed external strain. [Internet]. 2016 . Available from: http://urania.sissa.it/xmlui/handle/1963/35247
Lo Giudice A, Cacciola S, Donten-Bury M, Dumitrescu O, Park J. Cones of divisors of blow-ups of projective spaces. Le Matematiche (Catania), volume 66, Issue no.2, (2011), pages : 153-187 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6613
Ambrosetti A, Malchiodi A. Concentration phenomena for nonlinear Schrödinger equations: Recent results and new perspectives. In: Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. Perspectives in Nonlinear Partial Differential Equations: In Honor of Haïm Brezis / ed. by Henri Beresticky [et al.]. - Providence : American Mathematical Society, 2007. - (Contemporary mathematics ; 446). - p. 19-30. American Mathematical Society; 2007. Available from: http://hdl.handle.net/1963/3516
Mahmoudi F, Malchiodi A. Concentration on minimal submanifolds for a singularly perturbed Neumann problem. Adv. Math. 209 (2007) 460-525 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2013
Bonheure D, Di Cosmo J, Mercuri C. Concentration on circles for nonlinear Schrödinger–Poisson systems with unbounded potentials vanishing at infinity. Communications in Contemporary Mathematics [Internet]. 2012 ;14:1250009. Available from: https://doi.org/10.1142/S0219199712500095

Pages

Sign in